| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the events occurred on an unspecified date in january 2026.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) clearlink system continu-flo solution sets leaked from the vent cap connection piece.This was observed during compounding prior to patient use.The tubings were replaced to resolve the issue.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.